# SDR UALA2011042501973

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 73,586 hours, 23,227 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM DOOR 2R.  CLEANED LOWER DOOR AREA DISARM AND ARM DOOR, OPS CHECKED NORMAL.
